# SDR SWIA2024011131219

- Difficulty date: December 19, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N402SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000733
- Aircraft time: 14,284 hours, 9,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER FLOOR STRUCTURE RH CENTRAL TRACK HAS CORROSION AT FRAME 16.   (C-CHECK RO 1/10/2024)   REMOVED AND REPLACED  FWD PASSENGER FLOOR STRUCTURE RH CENTRAL SEAT TRACK AT FRAME 16 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 (3098667) AND APPLIED CIC PROTECTION REF CPM 51-25-00 (302835) THIS ACTION DOES NOT AFFECT THE AIRCRAFT'S WEIGHT AND BALANCE
